# SDR GTIA2019032703249

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 50,154 hours, 23,303 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT OF DESCENT COS REPORTING SHEET FILLED OUT. PER CREW REPORTING SHEET ENG NR 1 EVALUATED. PERFORMED ENG. RUN
IAW AMM 71-00-00, BOTH ENG'S. ENG. BLEED AIR TEST PRODUCED NO EVIDENCE OF ABNORMAL ODOR OR OIL SMELL. FOR ANALYSER SHOWED NO FAULTS.  REF TSM 71-00-00-800-801-A. NO EVIDENCE OF FUME. A/C OK FOR SVC."
